# SDR CA020227007

- Difficulty date: February 24, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,378 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Part number: 1293640919
- Condition: Shorted
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLT,  CREW NOTICED FAINT SMOKE SMELL, & NOTICED THAT PROP AUTOFEATHER CIRCUIT BREAKER HAD POPPED. THEY DECIDED TO RETURN TO YYC. DURING APPROACH / LDG PHASE OF FLT, SMELL OF SMOKE BECAME MORE NOTICEABLE. THE LDG & TAXIING TO GATE WENT UNEVENTFULLY. DURING MAINT INVEST. SEVERAL WIRES ON BACK OF AUTOFEATHER OFF/ON/ TEST SWITCH WERE SHORTED / MELTED.  FURTHER INVEST. REVEALED SHORTED / MELTED WIRES ON POWER LEVER MICROSWITCHES FOR AUTOFEATHER,  TRACING SYS FURTHER IT NOTICED THAT A123 PRINTED CCT BOARD P/N 129-364091-9 HAD BURNT TRACKS & DAMAGED COMPONENTS ON IT. ALL COMPONENTS&WIRING WILL BE TESTED/REPL, FOLL OWED BY EXTENSIVE GROUND CHECK OF ENTIRE AU
